RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5377,
    author = {W.Y.C.Chen and D.D.M.Sang and Diane Y.H. Shi},
    title = {{ The Rogers-Ramanujan-Gordon theorem for overpartitions}},
    language = {english},
    abstract = {Let Bk,i(n) be the number of partitions of n with certain difference condition and let Ak,i(n) be the number of partitions of n with certain congruence condition. The Rogers–Ramanujan– Gordon theorem states that Bk,i(n) = Ak,i(n). Lovejoy obtained an overpartition analogue of the Rogers–Ramanujan–Gordon theorem for the cases i = 1 and i = k. We find an overpartition analogue of the Rogers–Ramanujan–Gordon theorem in the general case. Let Dk,i(n) be the number of overpartitions of n satisfying certain difference condition and Ck,i(n) be the number of overpartitions of n whose non-overlined parts satisfy certain congruence condition. We show that Ck,i(n) = Dk,i(n). By using a function introduced by Andrews, we obtain a recurrence relation that implies that the generating function of Dk,i(n) equals the generating function of Ck,i(n). By introducing the Gordon marking of an overpartition, we find a generating function formula for Dk,i(n) that can be considered an overpartition analogue of an identity of Andrews for ordinary partitions.},
    journal = {Proceedings of the London Mathematical Society},
    volume = {106},
    number = {3},
    pages = {1371--1393},
    isbn_issn = {0024-6115},
    year = {2013},
    refereed = {yes},
    length = {23}
    }